# SDR ZW0A0200507

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN FOUND CHAIR TRACK CORROSION AT STA 1205, LBL 44, AND STA 1262 LBL 46.  REPAIRED CHAIR TRACK PER SRM 53-05, FIG 4, FROM STA 1183 THROUGH 1308.
